Vol. 2, No. 4, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
A complete classification of $\mathbb{Z}_{p}$-sequences corresponding to a polynomial

Leonard Huang

Vol. 2 (2009), No. 4, 411–418
Abstract

Let p be a prime number and set p = p. A p-sequence is a function S : p. Let be the set {P [X]P() }. We prove that the set of sequences of the form (P(n)( mod p))n, where P , is precisely the set of periodic p-sequences with period equal to a p-power. Given a p-sequence, we will also determine all P that correspond to the sequence according to the manner above.

Keywords
$\mathbb{Z}_p$-sequences, polynomials, free abelian group
Mathematical Subject Classification 2000
Primary: 11B83
Milestones
Received: 25 October 2008
Revised: 15 September 2009
Accepted: 15 September 2009
Published: 28 October 2009

Communicated by Andrew Granville
Authors
Leonard Huang
School of Physical and Mathematical Sciences
Nanyang Technological University
SPMS-04-01
21 Nanyang Link
637371
Singapore